MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4/2.7MM VA-LCP FIRST MTP FUSION PL/SM/5 DEG/LEFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4/2.7MM VA-LCP FIRST MTP FUSION PL/SM/5 DEG/LEFT; PLATE, FIXATION, BONE
Model Number 02.211.233
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is not available for reporting.Date of postoperative plate breakage is unknown.Additional device product code: hwc.Implanted approximately eighteen (18) months from (b)(6) 2018.It is unknown if the device has been explanted yet.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient complained of pain in great toe from an unknown side during a surgeon¿s visit on (b)(6) 2018.Patient was approximately eighteen (18) months out from first metatarsophalangeal joint (mpj) fusion surgery.X-ray revealed broken first (mpj) 5 degree variable angle locking compression plate (va lcp) first mtp fusion plate at the joint line of the great toe.Surgeon mentioned of a possible re-operation.No other information provided.Concomitant device reported: unknown screw (part #: unknown, lot #: unknown, quantity: unknown).This is report 1 of 1 for complaint (b)(4).

Brand Name
2.4/2.7MM VA-LCP FIRST MTP FUSION PL/SM/5 DEG/LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7778112
Report Number2939274-2018-53301
Device Sequence Number19103694
Product Code HRS
UDI-Device Identifier10886982054166
UDI-Public(01)10886982054166
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.211.233
Device Catalogue Number02.211.233
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2018
Initial Report FDA Received Date08/13/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;